# SDR VNAA202407120007

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148582 DISCREPANCY: FS 280 FRAME AFT AVIONICS BAY FLOORBOARD SUPPORT ANGLE IS CORRODED BETWEEN LBL 26 AND RBL 26. CORRECTIVE ACTION: REMOVED UNSERVICEABLE FLOORBOARD SUPPORT ANGLE IAW CRJ700 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE ANGLE PN/ CC670-34256-3 , IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE ANGLE PN / CC670-34256-3 IAW CRJ700 SRM 51-42-21-001-001-A01.
